MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO-VENT CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUO-VENT CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8875
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility submitted a medwatch report for this event: 1001510000-2020-8003.(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a clearlink system solution set leaked during a tacrolimus infusion.The bag was spiked to administer the medication when the tubing was noted to be leaking.A new set was used to complete therapy.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DUO-VENT CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10017565
Report Number1416980-2020-02481
Device Sequence Number2077073
Product Code FPA
UDI-Device Identifier00085412046389
UDI-Public(01)00085412046389
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C8875
Device Lot NumberR19H30025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/07/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACROLIMUS INFUSION
Patient Age50 YR
Patient Weight90